| Model Number |
XX-5202J |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907); Device Packaging Compromised (2916)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the nurse confirmed that the needle detached from the suture.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of thirty-four devices.The visual inspection of the samples had acceptable results.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the reported condition was an improperly made code along with an improper execution of in-process controls for material assignment.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the nurse confirmed that the needles detached from the sutures.Another product was used in order to complete the case.No patient involved.